An elementary proof of the Hewitt-Shirota theorem
Compositio Mathematica, Tome 21 (1969) no. 2, p. 182-184
@article{CM_1969__21_2_182_0,
     author = {Van der Slot, J.},
     title = {An elementary proof of the Hewitt-Shirota theorem},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {182-184},
     zbl = {0177.25102},
     mrnumber = {248719},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_182_0}
}
Van der Slot, J. An elementary proof of the Hewitt-Shirota theorem. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 182-184. http://www.numdam.org/item/CM_1969__21_2_182_0/

L. Gillman and M. Jerison [1] Rings of continuous functions, van Nostrand, 1960. | MR 116199 | Zbl 0093.30001

P. Alexandroff and H. Hopf [2] Topologie, Berlin, 1935.